# SDR QXEA200602490

- Difficulty date: September 10, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,808 hours, 2,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - RIGHT FLAP HAS CHAFE DAMAGE ON UPPER SKIN OUTBOARD EDGE.  REPAIRED IAW SRM 57-52-30, 51-25-10, AND SRM 51-25-15.
